Arkiv for Matematik, 2017

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (13 articles)

Volume 55, New Issue

[1] Hölder regularity for degenerate parabolic obstacle problems

Verena Bögelein Universität Salzburg Christoph Scheven Universität Duisburg-Essen Teemu Lukkari Aalto University

Analysis of PDEs mathscidoc:1803.43007

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 15:24:35 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The Auslander bijections and universal extensions

Xiao-Wu Chen University of Science and Technology

Category Theory mathscidoc:1803.43008

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 15:27:22 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Algebraic independence of the values of power series with unbounded coefficients

Kaneko Hajime University of Tsukuba

General Mathematics mathscidoc:1803.43009

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 15:30:30 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The behavior of depth functions of cover ideals of unimodular hypergraphs

Nguyen Thu Hang Thai Nguyen University Tran Nam Trung VAST

Rings and Algebras mathscidoc:1803.43010

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 15:47:43 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Modulus in Banach function spaces

Vendula Honzlová Exnerová Charles University Jan Malý Charles University Olli Martio University of Helsinki

Functional Analysis mathscidoc:1803.43011

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 15:50:43 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Approximations and examples of singular Hermitian metrics on vector bundles

Genki Hosono The University of Tokyo

Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43012

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 16:57:47 uploaded by arkivadmin ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Equivariant L2-Euler characteristics of G-CW-complexes

Jang Hyun Jo Sogang University

Complex Variables and Complex Analysis Rings and Algebras mathscidoc:1803.43013

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 17:00:10 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Measures with predetermined regularity and inhomogeneous self-similar sets

Antti Käenmäki University of Jyvaskyla Juha Lehrbäck University of Jyvaskyla

General Mathematics Numerical Analysis and Scientific Computing mathscidoc:1803.43014

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 17:05:38 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A four-dimensional Neumann ovaloid

Lavi Karp ORT Braude College Erik Lundberg Florida Atlantic University

Analysis of PDEs Geometric Analysis and Geometric Topology Numerical Analysis and Scientific Computing mathscidoc:1803.43015

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 17:09:14 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A characterization of Herglotz-Nevanlinna functions in two variables via integral representations

Annemarie Luger Stockholm University Mitja Nedic Stockholm University

Functional Analysis mathscidoc:1803.43016

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 17:11:43 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Invertibility of nonsmooth mappings

Marcelo Montenegro Universidade Estadual de Campinas Adilson Presoto Universidade Federal de São Carlos

Analysis of PDEs mathscidoc:1803.43017

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 17:13:48 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] A note on approximation of plurisubharmonic functions

Håkan Persson Uppsala University Jan Wiegerinck University of Amsterdam

Complex Variables and Complex Analysis Functional Analysis mathscidoc:1803.43018

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 17:16:31 uploaded by arkivadmin ] [ 97 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Spectral analysis of the subelliptic oblique derivative problem

Kazuaki Taira University of Tsukuba

Analysis of PDEs mathscidoc:1803.43019

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 17:20:35 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved